MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE SYNDESMOSIS REPAIR CANNULATED; WASHER, BOLT, NUT

ARTHREX, INC. TIGHTROPE SYNDESMOSIS REPAIR CANNULATED; WASHER, BOLT, NUT
Model Number TIGHTROPE SYNDESMOSIS REPAIR CANNULATED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 08/26/2024, an arthrex representative reported via (b)(4) that an ar-8920cds tightrope had an issue in a case.The tightrope was not compressing with the loop.The device presented problems in its reduction, causing its wires to break.The reduction of its components was not behaving as expected.The surgeon used another device to finish the procedure.There was no patient harm or injury.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
TIGHTROPE SYNDESMOSIS REPAIR CANNULATED
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20224215
Report Number1220246-2024-07645
Device Sequence Number11639170
Product Code HTN
UDI-Device Identifier00888867048980
UDI-Public00888867048980
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE SYNDESMOSIS REPAIR CANNULATED
Device Catalogue NumberAR-8920CDS
Device Lot Number29209
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown